# SDR DALA2024101009921

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598552) CORROSION ON RH SIDE PLATE BTW 500B +10 TO 500H AT FWD CARGO COMPARTMENT. RH SIDE PLATE BTW 500B + 10 TO 500H AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-05-0G AND SRM 51-40-02-0G.
